Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


Unicity of best $L_2$ approximation by second-order splines with variable knots

Authors: D. L. Barrow, C. K. Chui, P. W. Smith and J. D. Ward
Journal: Bull. Amer. Math. Soc. 83 (1977), 1049-1050
MSC (1970): Primary 41A15
MathSciNet review: 0447889
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 41A15

Retrieve articles in all journals with MSC (1970): 41A15

Additional Information

PII: S 0002-9904(1977)14377-2

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia